# SDR YENA2023032700280

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 2,782 hours, 1,075 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 10182771
- Part serial: 3KSAC00121
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,782 hours, 1,075 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT#592, TPA-BOS. ' LEFT ENGINE OIL PRESSURE WARNING IN CRUISE AT FL 350. MSG STAYED ON TEMPORARILY THEN WENT OUT TWO TIMES 3RD WARNING MESSAGE STAYED ON AND FCL REQUIRED ENGINE SHUTDOWN. DID NOT QUALIFY TO RESTART; ACCOMPLISHED ENGINE CHANGE UNDER W/O 1243879 DEFECT TRANSFERRED TO SWO 1243882. REF DEFECT 3609518, ITEM 2
